Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, all. I’m 35 years old and I have been taking zoloft (100mg) and adderol (10mgs) for about 3 years now. As a result, I have gained almost 40 pounds. My question is: is it safe to mix my meds with the benzos in order to try lose some of the weight? If not, than what would you suggest? Is there any special diet that works with the antidepressants? Thanks for your fore coming advices.

Loading...


As benzos (temazies, jellies, eggs, moggies, vallies) contain stimulants, mixing the two is not recommended. Also, it is well known that patients on zoloft or similar antidepressants do gain weight. It is probably due to ingredients of those meds and their influence on persons’ metabolism. Anyway, the weight problem should be handled by some other way, maybe by some behavioral changes. But, I know that is going to be extremely hard... Many patients never managed to lose any of it... Anyway, I think that you should consult your doc and probably apply some diet... Hope for the best.
Reply

Loading...

8-|

Benzodiazepines do not contain 'stimulants', they in fact are the complete opposite. They wont help you lose weight either. They are central nervous system depressants used for acute anxiety, agitation, mania, psychosis and some types of convulsions.
Reply

Loading...

Amazing what information is passed on these boards...much of it by laypeople who want to sound like experts. 8-|
Reply

Loading...